# SDR 2004000005

- Difficulty date: May 31, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 77,068 hours, 11,828 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Brake Sensor
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, F/A NOTED SMOKE BRIEFLY EMITTING FROM VENTILATION SYSTEM OVERHEAD ROW 4 - 7 ON RT.  F/E NOTED A HIGH BRAKE TEMP ON NR 5 WHEEL.  PASSENGERS WERE CONCURRENTLY RELOCATED TO ZONES B & C.  THE APPARENT SMOKE WAS LATER DISCRIBED AS FOGGY HAZE WHICH QUICKLY DISSIPATED. POST FLIGHT, MECHANICS FOUND NR 5 BRAKE TEMPERATURE SENSOR INDICATING ERRONEOUSLY HIGH DUE TO BENT PINS / SHORT CIRCUIT IN AN ELECTRICAL CONNECTOR WITH NO EVIDENCE OF OVERHEATING OR MALFUNCTION OF THE BRAKE SYSTEM.  THE PRESUMPTIVE CAUSE OF THE SMOKE WAS CONDENSATION OF WATER VAPOR.
